# SDR HALA2011120800571

- Difficulty date: December 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 6,639 hours, 1,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR STRIP COMING OFF NEAR FIRST CLASS LAVATORY.  REPLACED EMERGENCY LIGHT STRIP NEAR THE FIRST CLASS LAV.  SECURITY CHECKED GOOD.
